# SDR SWAA082378

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 56,155 hours, 49,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND AFT CABIN EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
